# SDR SWAA2020102926639

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 45,271 hours, 27,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Lt Ovrwg Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT ASSIST HANDLE HOUSING IS NOT SECURE.  REPAIRED, PER AMM 20-60-11 BY INSTALLING MISSING SCREWS.
